# SDR HALA0600402

- Difficulty date: May 28, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 15,794 hours, 3,097 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor System
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 2 VOR INOP.  FREQUENCY WANDERS RED FLAG, HSI WILL NOT SHOW CDI MOVEMENT IN MANUAL.  DID VOR TEST PER M7-37-01.  BOTH VOR'S CK OK.  ALIGNED IRS'S.  PUT IN FREQ FOR OAK AND SFO.  VOR POINTERS SHOW PROPER REF'S AND INDICATES PROPERLY ON HSI.  NR 2 VOR CKS OK.
